Transitivity of families of invariant vector fields on the semidirect products of Lie groups. (English) Zbl 0519.49023


93B03 Attainable sets, reachability
53A04 Curves in Euclidean and related spaces
93B05 Controllability
17B99 Lie algebras and Lie superalgebras
22E60 Lie algebras of Lie groups
57R25 Vector fields, frame fields in differential topology
57R27 Controllability of vector fields on \(C^\infty\) and real-analytic manifolds


Zbl 0237.93027
Full Text: DOI


[1] V. Jurdjevic, On the reachability properties of curves in \( {{\mathbf{R}}^n}\) with prescribed curvatures, University of Bordeaux Publ. 1, no. 8009, 1980.
[2] V. Jurdjevic and I. Kupka, Control systems subordinated to a group action: accessibility, J. Differential Equations 39 (1981), no. 2, 186 – 211. · Zbl 0531.93008
[3] Velimir Jurdjevic and Héctor J. Sussmann, Control systems on Lie groups, J. Differential Equations 12 (1972), 313 – 329. · Zbl 0237.93027
[4] Arthur J. Krener, A generalization of Chow’s theorem and the bang-bang theorem to non-linear control problems, SIAM J. Control 12 (1974), 43 – 52. · Zbl 0243.93008
[5] C. Lobry, Controllability of non-linear systems on compact manifolds, SIAM J. Control Optim. 1 (1974), 1-4. · Zbl 0286.93006
[6] Héctor J. Sussmann and Velimir Jurdjevic, Controllability of nonlinear systems, J. Differential Equations 12 (1972), 95 – 116. · Zbl 0242.49040
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.